# SDR 97ZZZM527

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN16
- Condition: Intermittent
- Location: Lt Mlg Downlock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 398 - TCB/FLL - LANDING GEAR LIGHT (INTRANSIT) WOULD NOT GO OFF WHEN LANDING GEAR WAS RETRACTED.  NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO MIA.  REPLACED LEFT MAIN LANDING GEAR DOWNLOCK SWITCH.  OP ERATIONAL CHECKS SATISFACTORY.  (M)
